Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 13 of 108 found articles
 
 
  Applications of fractal interpolants in kernel regression estimations
 
 
Title: Applications of fractal interpolants in kernel regression estimations
Author: Liu, Chiao-Wen
Luor, Dah-Chin
Appeared in: Chaos, solitons & fractals
Paging: Volume 175 () nr. P1 pages p.
Year: 2023
Contents:
Publisher: Elsevier Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 13 of 108 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands